# SDR ABXA010618

- Difficulty date: December 2, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,870 hours, 22,917 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 56165545503ABXA1
- Part serial: JV02
- Condition: Defective
- Location: Rt Mlg
- Part time: 2,154 hours, 1,135 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE WAS PLACED IN THE UP POSITION AFTER TAKEOFF, THE REG GEAR UNSAFE LIGHT STAYED ON.  ALL GREEN LIGHTS WERE OUT.  THE RIGHT MAIN LANDING GEAR DOOR NOT LOCKED LIGHT WAS ON.  ABNORMALS COMPLETE.  REPLACED THE RIGHT BOGIE TRIM CYLINDER DUE TO SWIVEL DETACHED FROM TRIM CYLINDER.  NEW CYLINDER INSTALLED BY ALTERNATE METHOD IAW DC-8 MM 32-33-01-2.  OPS AND LEAK CHECKED GOOD.
